# SDR AALA971847

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: AC4G3002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT SIGN AT LT AISLE FORWARD END OF MAIN CABIN MISSING.  REPLACED EMERGENCY EXIT SIGN AT LT AISLE FORWARD END OF MAIN CABIN.  (X)
